How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Rollins Your Own Question
Dr. C. Rollins
Dr. C. Rollins, Pharm. D.
Category: Pharmacy
Satisfied Customers: 666
Experience:  Knowledge in hormone replacement therapy, pediatrics, compounding, long term care, retail, hospice, etc.
74170494
Type Your Pharmacy Question Here...
Dr. C. Rollins is online now
A new question is answered every 9 seconds

Recent back pains due to weightlifting accident. Ibuprofen

Customer Question

Recent back pains due to weightlifting accident. Ibuprofen is no longer helping to counteract the intensity and has started to result in migraines.
Submitted: 11 months ago.
Category: Pharmacy
Expert:  Dr. C. Rollins replied 11 months ago.

If Ibuprofen is no longer helping then you will probably need a prescription pain medication like Tramadol or Hydrocodone. This will require a face to face visit with a physician. Hopefully this fully answers your question. At your convenience please rate my answer. Thanks.

Related Pharmacy Questions